# SDR UIEA2018122862925

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,175 hours, 24,265 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 66166912
- Condition: Missing
- Location: Lt Ovrwg Hatch
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H FWD OVERWING-EMERGENCY HATCH BOTTOM AFT STOP FTG HAS MISSING STOP PIN RETAINER.( INSTALLED MISSING STOP PIN RETAINER ON L/H FWD OVERWING EMERGENCY HATCH BOTTOM AFT STOP FTG,IAW B-767 AMM 52-21-01,PERFORMED TOLERANCE CHECK OF EMERGENCY HATCH IAW B-767 AMM 52-21-01 )
